# SDR UPS802382

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56121613
- Condition: Corrosion
- Location: Fs 1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND MODERATE CORROSION  DAMAGE ON AFT SIDE OF FRAME WEB, LONGERON 36, FS 1890.  INSTALLED REPAIR IAW UPS EO DC8-53-1320.
